BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Persistence in some periodic epidemic models with infection age or constant periods of infection

Participants in the publication
Carlota Rebelo (Author)
Alessandro Margheri (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
Nicolas Bacaër (Author)

Date of Publication
2014

Where published
Discrete & Continuous Dynamical Systems - B

Publication Identifiers

Publisher
American Institute of Mathematical Sciences (AIMS)

Volume
19
Number
4

Number of pages
15
Starting page
1155
Last page
1170

Document Identifiers
DOI - https://doi.org/10.3934/dcdsb.2014.19.1155
URL - http://dx.doi.org/10.3934/dcdsb.2014.19.1155


Export

APA
Carlota Rebelo, Alessandro Margheri, Nicolas Bacaër, (2014). Persistence in some periodic epidemic models with infection age or constant periods of infection. Discrete & Continuous Dynamical Systems - B, 19, 1155-1170. http://dx.doi.org/10.3934/dcdsb.2014.19.1155

IEEE
Carlota Rebelo, Alessandro Margheri, Nicolas Bacaër, "Persistence in some periodic epidemic models with infection age or constant periods of infection" in Discrete & Continuous Dynamical Systems - B, vol. 19, pp. 1155-1170, 2014. 10.3934/dcdsb.2014.19.1155

BIBTEX
@article{48172, author = {Carlota Rebelo and Alessandro Margheri and Nicolas Bacaër}, title = {Persistence in some periodic epidemic models with infection age or constant periods of infection}, journal = {Discrete & Continuous Dynamical Systems - B}, year = 2014, pages = {1155-1170}, volume = 19 }